MathSciNet Relay Station
MathSciNet bibliographic data
MR603775 (82g:17004) 17B10 (17A20 81C40)
Okubo, Susumu; Myung, Hyo Chul Adjoint operators in Lie algebras and the classification of simple flexible Lie-admissible algebras. Trans. Amer. Math. Soc. 264 (1981), no. 2, 459–472.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement